Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – O
O'Connor, Benjamin
Configuration of noncollinear points in the projective plane
O'Connor, Kate
Turaev hyperbolicity of classical and virtual knots
O'Donnol, Danielle
Heegaard Floer homology of spatial graphs
O'Shea, Seamus
Minimal algebraic complexes over $D_{4n}$
The D(2)-problem for dihedral groups of order 4n
Oakley, Joel
On certain Lagrangian submanifolds of S^2xS^2 and CPn
Oancea, Alexandru
Symplectic homology and the Eilenberg-Steenrod axioms
Oba, Takahiro
Compact Stein surfaces as branched covers with same branch sets
Ochse, Tynan
The prism manifold realization problem
Oganesyan, Vardan
Monotone Lagrangian submanifolds of C^n and toric topology
Oh, Seungsang
Exactly fourteen intrinsically knotted graphs have 21 edges
Oh, Yong-Geun
Smooth constructions of homotopy-coherent actions
Ohrt, Christopher
Axioms for higher twisted torsion invariants
Ohshika, Ken'ichi
Discontinuous motions of limit sets
Ohsita, Akihiro
Mod p decompositions of the loop spaces of compact symmetric spaces
Ohtsuki, Tomotada
On the asymptotic expansion of the quantum SU(2) invariant at $q = \exp(4\pi\sqrt{-1}/N)$ for closed hyperbolic 3-manifolds obtained by integral surgery along the figure-eight knot
Okay, Cihan
Dimension functions for spherical fibrations
Homotopy colimits of classifying spaces of abelian subgroups of a finite group
On the mod-$\ell$ homology of the classifying space for commutativity
Okazaki, Kenta
The state sum invariant of $3$-manifolds constructed from the $E_6$ linear skein
Okun, Boris
Cohomology of Coxeter groups with group ring coefficients: II
Exotic smooth structures on nonpositively curved symmetric spaces
Nonzero degree tangential maps between dual symmetric spaces
The $L^2$-(co)homology of groups with hierarchies
Okutan, Osman
Free actions on products of spheres at high dimensions
Vietoris-Rips persistent homology, injective metric spaces, and the filling radius
Okuyama, Shingo
The space of intervals in a Euclidean space
Olbermann, Martin
Involutions on S^6 with 3-dimensional fixed point set
Oliver, Robert
An algebraic model for finite loop spaces
Olson, Hayley
Hyperbolic tangle surgeries and nested links
Oman, Peter
Model categories for orthogonal calculus
Omori, Genki
+ An infinite presentation for the mapping class group of a non-orientable surface
Onaran, Sinem
Oprea, John
A mapping theorem for topological complexity
Bredon cohomology and robot motion planning
Lusternik-Schnirelmann category, complements of skeleta and a theorem of Dranishnikov
Opshtein, Emmanuel
Nongeneric $J$--holomorphic curves and singular inflation
Ormsby, Kyle
On the homotopy of Q(3) and Q(5) at the prime 2
Orson, Patrick
A Khovanov stable homotopy type for colored links
Double L-groups and doubly slice knots
Framed cobordism and flow category moves
Ortigas-Galindo, Jorge
Computation-free presentation of the fundamental group of generic $(p,q)$-torus curves
Osajda, Damian
Ideal boundary of 7-systolic complexes and groups
Osborne, Jeremy
Statistical hyperbolicity of relatively hyperbolic groups
Oshiro, Kanako
Independence of Roseman moves including triple points
Triple point numbers of surface-links and symmetric quandle cocycle invariants
Osin, Denis
Induced quasi-cocycles on groups with hyperbolically embedded subgroups
Osorno, Angélica
2-Segal objects and the Waldhausen construction
Constructing equivariant spectra via categorical Mackey functors
Spectra associated to symmetric monoidal bicategories
Stable Postnikov data of Picard 2-categories
Ostrover, Yaron
Calabi quasi-morphisms for some non-monotone symplectic manifolds
Østvær, Paul
Two-complete stable motivic stems over finite fields
Otto, Carolyn
The $(n)$--solvable filtration of link concordance and Milnor's invariants
Ottosen, Iver
String cohomology groups of complex projective spaces
Oudot, Steve
Barcode Embeddings for Metric Graphs
Owens, Brendan
Ozawa, Narutaka
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Ozornova, Viktoriya
2-Segal objects and the Waldhausen construction
Model structures for $(\infty,n)$-categories on (pre)stratified simplicial sets and prestratified simplicial spaces
Ozsváth, Peter
Holomorphic disks, link invariants, and the multi-variable Alexander polynomial
Knot Floer homology and interger surgeries
Knot Floer homology and rational surgeries